Alert archive / Alabama / Small Craft Advisories in 2018
Small Craft Advisory 49, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Dec 7, 2018, 3:57 AM CST. It took effect at Dec 8, 2018, 12:00 AM CST. It was in force for 54 hr.
The area
The counties it named.
The facts
- Issued
- Dec 7, 2018, 3:57 AM CST (09:57 UTC)
- In effect from
- Dec 8, 2018, 12:00 AM CST
- Expired
- Dec 10, 2018, 6:00 AM CST
- In force
- 54 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
151 WHUS74 KMOB 070957 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 357 AM CST Fri Dec 7 2018 GMZ630>636-650-655-670-675-071800- /O.NEW.KMOB.SC.Y.0049.181208T0600Z-181210T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 357 AM CST Fri Dec 7 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST MONDAY... The National Weather Service in Mobile has issued a Small Craft Advisory, which is in effect from midnight tonight to 6 AM CST Monday. * WINDS...East 20 to 25 knots becoming southeast. * WAVES/SEAS...Around 4 feet near shore, building to 8 to 10 feet well offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
9 follow-up statements
084 WHUS74 KMOB 071653 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1053 AM CST Fri Dec 7 2018 GMZ630>636-650-655-670-675-080500- /O.CON.KMOB.SC.Y.0049.181208T0600Z-181210T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1053 AM CST Fri Dec 7 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST MONDAY... * WINDS...East 20 to 25 knots becoming southeast. * WAVES/SEAS...Around 4 feet near shore, building to 8 to 10 feet well offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
318 WHUS74 KMOB 080350 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 950 PM CST Fri Dec 7 2018 GMZ633>636-081200- /O.EXT.KMOB.SC.Y.0049.181208T0600Z-181210T0000Z/ Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 950 PM CST Fri Dec 7 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST SUNDAY... * WINDS...East increasing to 15 to 20 knots with frequent higher gusts late tonight. Winds become southeast to south 20 to 25 knots Saturday. * WAVES/SEAS...2 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ630>632-650-655-670-675-081200- /O.CON.KMOB.SC.Y.0049.181208T0600Z-181210T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 950 PM CST Fri Dec 7 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... * WINDS...East increasing to 18 to 23 knots late tonight. Winds become southeast to south 20 to 30 knots Saturday and Saturday night. * WAVES/SEAS...Waves building to 2 to 3 feet in Mobile Bay. Seas building to 4 to 8 feet near shore and 7 to 10 feet well offshore Saturday and Saturday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
637 WHUS74 KMOB 081132 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 532 AM CST Sat Dec 8 2018 GMZ633>636-082000- /O.CON.KMOB.SC.Y.0049.000000T0000Z-181210T0000Z/ Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 532 AM CST Sat Dec 8 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY... * WINDS...East 15 to 20 knots becoming southeast to south 20 to 25 knots. * WAVES/SEAS...2 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ630>632-650-655-670-675-082000- /O.CON.KMOB.SC.Y.0049.000000T0000Z-181210T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 532 AM CST Sat Dec 8 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... * WINDS...East 18 to 23 knots becomING southeast to south 20 to 30 knots. * WAVES/SEAS...Waves building to 2 to 3 feet in Mobile Bay. Seas building to 4 to 8 feet near shore and 7 to 10 feet well offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
155 WHUS74 KMOB 081458 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Mobile AL 858 AM CST Sat Dec 8 2018 GMZ633>636-090300- /O.CON.KMOB.SC.Y.0049.000000T0000Z-181210T0000Z/ Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 858 AM CST Sat Dec 8 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY... * WINDS...East 15 to 20 knots becoming southeast to south 20 to 25 knots. * WAVES/SEAS...2 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ630>632-650-655-670-675-090300- /O.CON.KMOB.SC.Y.0049.000000T0000Z-181210T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 858 AM CST Sat Dec 8 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... * WINDS...East 18 to 23 knots becoming southeast to south 20 to 30 knots. * WAVES/SEAS...Waves building to 2 to 3 feet in Mobile Bay. Seas building to 4 to 8 feet near shore and 7 to 10 feet well offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
214 WHUS74 KMOB 090252 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 852 PM CST Sat Dec 8 2018 GMZ633>636-091100- /O.CON.KMOB.SC.Y.0049.000000T0000Z-181210T0000Z/ Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 852 PM CST Sat Dec 8 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY... * WINDS...Becoming northwest 18 to 23 knots overnight, continuing into Sunday. * WAVES/SEAS...2 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ630>632-650-655-670-675-091100- /O.CON.KMOB.SC.Y.0049.000000T0000Z-181210T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 852 PM CST Sat Dec 8 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... * WINDS...Becoming northwest 18 to 23 knots overnight, continuing into Sunday. * WAVES/SEAS...Waves 2 to 3 feet in Mobile Bay. Seas 4 to 8 feet near shore and 7 to 10 feet well offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
155 WHUS74 KMOB 091022 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 422 AM CST Sun Dec 9 2018 GMZ633>636-091900- /O.CON.KMOB.SC.Y.0049.000000T0000Z-181210T0000Z/ Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 422 AM CST Sun Dec 9 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...Northwest 18 to 23 knots. * WAVES/SEAS...2 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ630>632-650-655-670-675-091900- /O.CON.KMOB.SC.Y.0049.000000T0000Z-181210T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 422 AM CST Sun Dec 9 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... * WINDS...Northwest 18 to 23 knots. * WAVES/SEAS...Waves 2 to 3 feet in Mobile Bay. Seas 4 to 8 feet near shore and 7 to 10 feet well offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
050 WHUS74 KMOB 091808 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Mobile AL 1208 PM CST Sun Dec 9 2018 GMZ633>636-091915- /O.CAN.KMOB.SC.Y.0049.000000T0000Z-181210T0000Z/ Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 1208 PM CST Sun Dec 9 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Mobile has cancelled the Small Craft Advisory. Small Craft should exercise caution through tonight. $$ GMZ630>632-650-655-670-675-100300- /O.CON.KMOB.SC.Y.0049.000000T0000Z-181210T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1208 PM CST Sun Dec 9 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... * WINDS...Northwest 18 to 23 knots. * WAVES/SEAS...Waves 2 to 3 feet in Mobile Bay. Seas 4 to 8 feet near shore and 7 to 10 feet well offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
540 WHUS74 KMOB 100217 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 817 PM CST Sun Dec 9 2018 GMZ630>632-650-655-670-675-101100- /O.CON.KMOB.SC.Y.0049.000000T0000Z-181210T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 817 PM CST Sun Dec 9 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... * WINDS...Northwest 18 to 23 knots. * WAVES/SEAS...Waves 2 to 3 feet in Mobile Bay. Seas 4 to 7 feet near shore and 6 to 9 feet well offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
221 WHUS74 KMOB 100315 CCA MWWMOB URGENT - MARINE WEATHER MESSAGE...CORRECTED National Weather Service Mobile AL 915 PM CST Sun Dec 9 2018 GMZ630>632-650-655-670-675-101100- /O.COR.KMOB.SC.Y.0049.000000T0000Z-181210T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 915 PM CST Sun Dec 9 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... * WINDS...Northwest 18 to 23 knots. * WAVES/SEAS...Waves around 2 feet in Mobile Bay. Seas 3 to 5 feet near shore and 5 to 7 feet well offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Dec 6, 11:14 PM CST, 4 hours 43 minutes earlier.
Area forecast discussion, Dec 6, 11:14 PM CST, 4 hours 43 minutes before
Area Forecast Discussion National Weather Service Mobile AL 1114 PM CST Thu Dec 6 2018 .DISCUSSION...Updated for latest aviation discussion below. && .AVIATION... 06Z issuance... VFR conditions expected through the forecast period. Winds gradually become easterly throughout the mid morning into the afternoon hours. DJ/17 && .PREV DISCUSSION... /issued 742 PM CST Thu Dec 6 2018/ DISCUSSION...See updated information for land areas below. UPDATE...Latest satellite, upper air and surface analysis shows a zonal flow for all levels above the boundary layer with high clouds continuing to develop as they are rapidly being advected towards the region. We are just now getting on the west side of the sprawling surface anticyclone located from the Mid-Atlantic to the southeast US - hence the light easterly surface winds. Current forecast for tonight is running slightly too cool, slightly too dry and with not enough cloud cover (and opaqueness) most areas, especially before Midnight. So, made those adjustments which meant a cut back on the areal extent of frost. That would be more for areas to our east and north. Did, however, leave patchy frost in the northeast zones where conditions would still be met for its formation. /23 Medlin PREV DISCUSSION... /issued 553 PM CST Thu Dec 6 2018/ DISCUSSION...Updated for latest aviation discussion below. AVIATION... 00Z issuance... VFR conditions expected through the forecast period with only high clouds anticipated. Winds will remain light and variable overnight then gradually become easterly ranging between 5 and 10 knots during the day. DJ/17 PREV DISCUSSION... /issued 400 PM CST Thu Dec 6 2018/ NEAR TERM /Now Through Friday/...An upper ridge of high pressure mostly over the lower Gulf continues to flatten to the north resulting in a mostly zonal flow aloft over the north central gulf states through Fri afternoon. Near the surface high pressure mostly over the SE conus and eastern seaboard will begin to weaken and shift eastward over the western Atlantic through Fri afternoon. With this pattern better moisture aloft will continue to advect east across the deep south and northern gulf states leading to better high clouds across the forecast area tonight through Fri afternoon. With the surface ridge to the east shifting further eastward over the open Atlantic surface winds along the north central gulf will continue to veer slowly east through Fri afternoon increasing by late Fri afternoon continuing into Fri night. For tonight, similar to last night, with temps falling to the mid 30s for most inland areas, generally along and north of the I-10 corridor, combined with temp dewpt spreads generally less than 5 degrees by around 3 am Fri morning believe most inland areas mentioned above will see another round of widespread frost early Fri morning. Both high and low temps will continue to be about 3 to 5 degrees below seasonal norms through the next 24 hours. With better clouds and increasing surface winds also noted by Fri afternoon conditions will continue to be on the cool side for the next 24 hours. Lows tonight will range from the middle 30s for most inland areas, generally along the north of the I-10 corridor, and the upper 30s to lower 40s further south stretching to the immediate coast. 32/ee SHORT TERM /Friday night Through Sunday night/...The forecast for the short term will focus on an upcoming heavy rainfall event and associated potential for flooding impacts across our region. An upper level trough is still forecast to move from the vicinity of OK/TX Saturday morning to the Mid-Mississippi and Tennessee Valley region by late Saturday night. Surface low pressure also deepens from near the TX/LA border early Saturday morning and propagates eastward near the LA/MS/AL/western FL panhandle coast Saturday into early Sunday morning. Deep layer moisture and ascent moves into northwestern portions of the area Friday evening into late Friday night, where rain chances will increase to 40-60% especially after midnight. Short range model solutions are in relatively good agreement with bringing large scale ascent across the central Gulf Coast region Saturday afternoon into late Saturday night ahead of the approaching trough and surface low pressure system, with heavy rainfall spreading into southeast MS and adjacent southwest AL Saturday afternoon, then across the remainder of our CWA Saturday evening into Saturday night. Potential still exists for widespread rainfall amounts of 2-4 inches with localized totals around 6 inches with this event. Concerns for flooding have increased somewhat across locations southeast of a Mobile-Andalusia line, as this portion of the area remains saturated from last weekend's event. If heavy rains fall within a relatively short period of time, areas of flash flooding will be possible, along with minor to locally moderate river flooding. A Flash Flood Watch may become necessary over this portion of our area within the next 12-24 hours. The severe threat still remains quite low, but still cannot rule out an isolated severe storm near our coastal counties where a strong low level jet/deep layer shear may coincide with weak instability (mostly less than 300 J/KG per the latest indications). If surface low can move a little farther inland than anticipated, and thus more surface instability, a Marginal severe threat with damaging winds and or a brief tornado may materialize near the coast. High risk of rip currents, surf, and minor coastal flooding will also be possible Saturday afternoon into Saturday night. A lingering chance of rain on the base of the trough continues Sunday before rain chances end Sunday evening/night with the departing system. /21 LONG TERM /Monday Through Thursday/...The mid and upper level trough axis will translate from the Mid-Mississippi and Tennessee Valley region Monday to off the Eastern Seaboard by Monday night, leaving dry northwest flow in its wake across the central Gulf Coast region through Tuesday evening. Weak shortwave ridging within zonal flow aloft builds over our area into Wednesday, leading to continued dry conditions. The next upper level trough could bring the next chance of rain to our forecast area Thursday into Thursday night. A building surface ridge of high pressure will bring continued below normal temperatures Monday and Tuesday. Temperatures should modify back to near to slightly above normal readings Wednesday into Thursday as the surface ridge axis shifts east of the region and southerly flow returns ahead of the next approaching system. /21 MARINE...Surface high pressure located along the eastern seaboard will bring a light to moderate easterly wind flow over the marine area tonight through Fri. Easterly winds and seas will begin to build late Fri through early Sat, becoming south by late Sat afternoon, ahead of a developing surface low approaching from the west. Showers and thunderstorms are expected with this pattern with the best coverage occurring late Sat and Sat night. A few strong storms will also be possible. A strong northwesterly flow is expected in the wake of the front Sun through early next week. 32/ee && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, Dec 6, 8:15 PM CST, 7 hours 42 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Mobile AL 815 PM CST Thu Dec 6 2018 ALZ051>060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-080300- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland- Wayne-Perry-Greene-Stone-George- 815 PM CST Thu Dec 6 2018 This Hazardous Weather Outlook is for south central Alabama, southwest Alabama, northwest Florida and southeast Mississippi. .DAY ONE...Tonight. Patchy late night frost possible mainly along and east of a line from Camden Alabama to Crestview Florida. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A low pressure system is expected to bring heavy rainfall possibly producing local flooding, along with the potential for a few strong storms to the region Saturday and Saturday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ALZ265-266-FLZ202-204-206-080300- Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal- Okaloosa Coastal- 815 PM CST Thu Dec 6 2018 This Hazardous Weather Outlook is for southwest Alabama and northwest Florida. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A low pressure system is expected to bring heavy rainfall possibly producing some local flooding, along with the potential for a few strong storms Saturday and Saturday night. Some minor coastal flooding is possible Saturday and Saturday night, especially around the Mobile Bay system and the western portions of Santa Rosa Island. High Surf will also be possible during this time along the Gulf beaches of Alabama and the Western Florida Panhandle. A High Risk of rip currents is expected to develop late Friday and last through Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ630>636-650-655-670-675-080300- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 815 PM CST Thu Dec 6 2018 This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Increasing onshore flow and building seas ahead of the next approaching low pressure system will bring hazardous conditions for small craft late Friday through Saturday night. Heavy rainfall and perhaps a few strong to severe storms will also be possible across the marine area Saturday into Saturday night. Strong offshore winds will follow the system's passage, continuing to create hazardous conditions for small craft Sunday into Tuesday.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 7, 5:55 AM CST | Rip Current Statement | MOB | Baldwin, Mobile | 3 days |
| Dec 7, 10:13 AM CST | River Flood Warning | MOB | Escambia | 10 hr |
| Dec 7, 10:21 AM CST | River Flood Warning | MOB | Covington, Escambia | 46 hr |
| Dec 7, 10:30 AM CST | River Flood Warning | MOB | Choctaw, Clarke, Washington | 7 days |
| Dec 7, 10:30 AM CST | River Flood Warning | MOB | Choctaw, Clarke, Washington | 7 days |
| Dec 7, 3:04 PM CST | Flash Flood Watch | MOB | Baldwin, Covington, Escambia, Mobile | 32 hr |
| Dec 7, 10:17 AM CST | River Flood Warning | MOB | Okaloosa | 47 hr |
| Dec 7, 10:25 AM CST | River Flood Warning | MOB | Okaloosa, Santa Rosa | 46 hr |
| Dec 7, 10:36 AM CST | River Flood Warning | MOB | George, Greene, Wayne | 4 days |
Nearby
Small Craft Advisories in Alabama, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.